# SDR KY7A20130624001

- Difficulty date: June 19, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N37127
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040114
- Aircraft time: 17,921 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Binding
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO EXTEND ON APPROACH.  PILOT ABORTED APPROACH AND CONDUCTED TROUBLESHOOTING AND EMERGENCY EXTENSION PROCEDURES WITH NO EFFECT ON NOSE GEAR. PILOT DIVERTED AND CONDUCTED LANDING WITH NOSE GEAR RETRACTED.  MX RECOVERED ACFT AND FOUND NOSE GEAR DOORS WERE JAMMED CLOSED; ONCE FREED THE NOSE GEAR EXTENDED NORMALLY.  FURTHER MX TROUBLESHOOTING FOUND THAT THE NOSE GEAR HAD OVER-RETRACTED, CAUSING NOSE GEAR DOORS TO JAM CLOSED.  RIGGING OF NOSE GEAR, UPLOCKS, AND DOORS ALL APPEARED NORMAL DURING MX TROUBLESHOOTING.  MX PERSONNEL WERE ABLE TO DUPLICATE MALFUNCTION BY APPLYING MODERATE UPWARD PRESSURE TO THE NOSE GEAR DURING RETRACTION.  MX SUSPECTS THAT TURBULENCE COULD HAVE CAUSED THE OVER-RETRACTION;  THE PILOT REPORTED THAT THERE WAS SIGNIFICANT TURBILENCE ON THE INCIDENT NIGHT.
